# SDR DALA2024092509414

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON SEAT TRACK LOCATED AT FR 20 AND -Y 765 FWD GALLEY. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 AND FASTENERS LOCATED BTW FR12 TO FR24 FWD GALLEY AS PER A319 SRM 51-44-11 AND A319 SRM 51-72-11. (0574346)
